# SDR QXEA2024042900112

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 13,023 hours, 8,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330131
- Part serial: 058486
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 4,429 hours, 2,926 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE CHECK FOUND FWD CABIN EMERGENCY LIGHTS COME ON AFTER POWER DOWN. ELPU 2. REMOVED FROM SERVICE. PERFORMED E175 FIM TASK 33-50-00-810-816-A THROUGH 6.W.REPLACED ELPU 2 PER E175 AMM 33-50-01-000/400-802-A OPS TEST GOOD. ALL EMERGENCY LIGHTS WORK NORMALLY.NO FURTHER DEFECTS. RETURNED TO SERVICE.
